In September and now it has gotten heavier. How long will this last and when I take my next shot will it stop ? I'm cramping as well but not bad
It's common to get spotting or bleeding until you've had 2/3 shots, then it usually begins getting less & less, until it stops altogether.
Getting your shots at the earliest point in the 2 week window, can help.
It's the same with any progestin only contraception (for example, the implant).
Once you stop getting the Depo Provera shot, it can trigger even more bleeding for months.
- Depo-Provera Information for Consumers
- Depo-Provera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Depo-Provera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Sep 2013 • 3 answers
Posted 7 Feb 2015 • 1 answer
Posted 10 Mar 2015 • 1 answer
Posted 15 Jun 2015 • 2 answers
Posted 6 Oct 2015 • 3 answers